Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 672837, 10 pages
http://dx.doi.org/10.1155/2015/672837
Research Article

A Two-Dimensional Multiarmed Bandit Approach to Secondary Users with Network Coding in Cognitive Radio Networks

College of Communications Engineering, PLA University of Science and Technology, No. 88 Houbiaoying, Yudao Street, Qinhuai District, Nanjing, Jiangsu 210007, China

Received 11 February 2015; Revised 8 July 2015; Accepted 14 July 2015

Academic Editor: Francisco Chicano

Copyright © 2015 Yuben Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuben Qu, Chao Dong, Dawei Niu, Hai Wang, and Chang Tian, “A Two-Dimensional Multiarmed Bandit Approach to Secondary Users with Network Coding in Cognitive Radio Networks,” Mathematical Problems in Engineering, vol. 2015, Article ID 672837, 10 pages, 2015. https://doi.org/10.1155/2015/672837.